# SDR 99ZZZM298

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Eccentric
- Part number: 66218291
- Condition: Missing
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT WING INBOARD AFT FLAP INBOARD ECCENTRIC, LOCK TAB WASHER AND NUT MISSING.  REPLACED INBOARD CARRIAGE ECCENTRIC, LOCK TAB WASHER AND NUT ON RIGHT WING INBOARD AFT FLAP IAW 27-51-2.  OPS CHECK OK.  (M)
